User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Horst, U., Hu, Y., Imkeller, P., Réveillac, A., and Zhang, J. 
Title:
Forward-backward systems for expected utility maximization 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Stochastic Processes and their Applications 
Year:
2014 
Journal volume:
124 
Journal issue:
Pages contribution:
1813–1848 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Mathematische Statistik